Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 69, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Aug 25, 2014, 5:05 PM PDT for Elko County, Nevada. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2014, 5:05 PM PDT (00:05 UTC)
- Expired
- Aug 25, 2014, 5:45 PM PDT
- In force
- 40 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Elko County, NV
The radar
The Elko radar (KLRX), 82 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 5:38 PM PDT | HAIL 1 | 3 Nne South Fork, NV | QUARTER SIZE HAIL THAT DAMAGED TREES. |
| Aug 25, 5:45 PM PDT | HAIL 1 | 3 Nne South Fork, NV | QUARTER SIZE HAIL WAS REPORTED AND COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 0.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 2334 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
491 WUUS55 KLKN 260005 SVRLKN NVC007-260045- /O.NEW.KLKN.SV.W.0069.140826T0005Z-140826T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 505 PM PDT MON AUG 25 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE CITIES OF...SPRING CREEK...SOUTH FORK...ELKO... * UNTIL 545 PM PDT * AT 504 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF SOUTH FORK...OR 8 MILES SOUTHEAST OF CARLIN...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SOUTH FORK... ELKO... EMIGRANT MINE... LAMOILLE SUMMIT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4092 11567 4065 11549 4058 11613 4068 11616 TIME...MOT...LOC 0005Z 240DEG 21KT 4067 11598 $$ JRM
3 follow-up statements
331 WWUS55 KLKN 260025 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 525 PM PDT MON AUG 25 2014 NVC007-260045- /O.CON.KLKN.SV.W.0069.000000T0000Z-140826T0045Z/ ELKO NV- 525 PM PDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR CENTRAL ELKO COUNTY... AT 521 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF SOUTH FORK...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SOUTH FORK... LAMOILLE SUMMIT AND SOUTHERN ELKO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF ON OR NEAR SOUTH FORK...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 4061 11593 4075 11602 4092 11567 4065 11549 TIME...MOT...LOC 0024Z 240DEG 21KT 4073 11585 $$ JRM
404 WWUS55 KLKN 260033 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 533 PM PDT MON AUG 25 2014 NVC007-260045- /O.CON.KLKN.SV.W.0069.000000T0000Z-140826T0045Z/ ELKO NV- 533 PM PDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR CENTRAL ELKO COUNTY... AT 529 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SOUTH FORK...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LAMOILLE SUMMIT... SPRING CREEK... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF ON OR NEAR SOUTH FORK...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 4061 11593 4075 11602 4092 11567 4065 11549 TIME...MOT...LOC 0032Z 240DEG 21KT 4075 11580 $$ JRM
246 WWUS55 KLKN 260043 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 543 PM PDT MON AUG 25 2014 NVC007-260054- /O.EXP.KLKN.SV.W.0069.000000T0000Z-140826T0045Z/ ELKO NV- 543 PM PDT MON AUG 25 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKO COUNTY WILL EXPIRE AT 545 PM PDT... && LAT...LON 4061 11593 4075 11602 4092 11567 4065 11549 TIME...MOT...LOC 0044Z 240DEG 21KT 4078 11572 $$ JRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:00 PM PDT, 3 hours 5 minutes earlier.
Area forecast discussion, Aug 25, 2:00 PM PDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 200 PM PDT MON AUG 25 2014 .SYNOPSIS...LOW PRESSURE WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS NEVADA THROUGH TUESDAY EVENING. THIS SYSTEM WILL EXIT THE GREAT BASIN WEDNESDAY, REPLACED BY HIGH PRESSURE WHICH WILL PROVIDE DRY WARMER WEATHER THURSDAY AND FRIDAY. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY. STRONG 574 DM MID-LEVEL LOW, CERTAINLY STRONG FOR LATE SUMMER STANDARDS, IS CENTERED OVER HUMBOLDT COUNTY THIS AFTERNOON. CIRCULATION IS CLEARLY EVIDENT ON WATER VAPOR IMAGERY NEAR DENIO AT NOON. EXPECT MID CLOUDS TO CONTINUE TO THIN THROUGH THE AFTERNOON, ALLOWING CONVECTIVE TEMPERATURES IN THE MID 70S TO BE OBTAINED. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING, WITH THE HIGHEST COVERAGE ACROSS ELKO COUNTY. SOME STORMS WILL BE STRONG TO LOCALLY SEVERE ACROSS NE NEVADA THROUGH 8 PM, WITH STRONG BULK SHEAR AND MODERATE CAPE SUPPORTING SOME STRONG/ORGANIZED UPDRAFTS. SMALL HAIL AND GUSTY WINDS WILL ACCOMPANY THE STRONGEST STORMS, AND PLACED THIS IN THE GRIDS FOR ELKO COUNTY THIS EVENING. SPC'S 5% WIND/HAIL PROBABILITY FOR MAINLY ELKO COUNTY LOOKS ON TRACK. WITH COLD TEMPERATURES ALOFT (500 MB TEMPS FALLING TO -15C BY 5 PM) EXPECT SOME STORMS TO BE EFFICIENT HAIL PRODUCERS. TONIGHT...CLOSED LOW ONLY SLOWLY SINKS INTO NORTHERN NEVADA. KEPT PLENTY OF SHOWERS AND ISOLATED THUNDER MENTIONED OVERNIGHT, AS THE LOW AND ITS COLD MID-LEVEL TEMPS DRIFT OVERHEAD. DESPITE THE UNFAVORABLE NOCTURNAL TIMING, NAM/GFS INSTABILITY FIELDS STRONGLY SUGGEST NOCTURNAL STORMS FROM SOUTHERN ELKO COUNTY AND THE RUBY MOUNTAINS, TO NW WHITE PINE COUNTY, TO EUREKA. MAINTAINED SCATTERED THUNDERSTORMS IN THE GRIDS FOR THESE ZONES OVERNIGHT. TUESDAY...AS SUSPECTED YESTERDAY, THE SLOWER EJECTION OF THE LOW PRESSURE SYSTEM APPEARS TO BE IN THE WORKS, AS THE CUTOFF LOW IS REMOVED FROM STRONGER FLOW TO ITS NORTH. PROGRESSIVELY BIASED GFS HAS BACKED UP TO JOIN THE REST OF THE MODELS, PLACING THE MEANDERING LOW NEAR EUREKA 5 PM TUESDAY. AS SUCH, ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS WILL IGNITE TUESDAY AFTERNOON, MAINLY IN THE EASTERN HALF OF THE LOW'S CIRCULATION, ACROSS ELKO AND WHITE PINE COUNTIES. SHEAR WILL BE MUCH LESS ON TUESDAY BENEATH THE CYCLONE'S CIRCULATION, WITH 700 MB WINDS FALLING TO NEAR 0 KTS. AS SUCH, THE THREAT FOR STRONG STORMS WITH HAIL/WIND WILL BE MUCH REDUCED TUESDAY, WITH THE THREAT TRANSITIONING TO SLOW-MOVING STORMS PRODUCING LOCALLY HEAVY RAINFALL. WITH MARGINAL PW OF 0.60-0.70 INCH A FLASH FLOOD WATCH IS NOT WARRANTED, BUT CERTAINLY COULD SEE SOME FLOODING ISSUES FROM THE STRONGER STORMS TUESDAY AFTERNOON. WEDNESDAY...CLOSED LOW WEAKENS TO AN OPEN WAVE, AND EJECTS EASTWARD OUT OF THE GREAT BASIN. MODELS ARE VERY AGGRESSIVE PUSHING MUCH DRIER AIR AND RISING HEIGHTS INTO NEVADA WEDNESDAY, WITH AGAIN 12Z GFS LEADING THE PACK WITH PW LESS THAN 0.50 INCH FOR ALL ZONES BY 5 PM. REMOVED WHAT LITTLE POPS WE HAD, A DRY DAY FOR ALL LOCATIONS. AFTERNOON TEMPERATURES RISE 5-8 DEGREES OVER TUESDAY'S MILD READINGS, BUT STILL A BIT BELOW NORMAL FOR AUGUST. TURNER .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. MODELS IN AGREEMENT WITH UPPER LOW MOVING EAST WEDNESDAY NIGHT ALLOWING THE RIDGE TO BUILD OVER THE CWA. MODELS DIFFERENCES BY FRIDAY AS EC MUCH FLATTER WITH RIDGE THAN GFS. WITH RIDGE BUILDING OVER THE GREAT BASIN... WARMER WEATHER WILL BE IN STORE FOR THE CWA. HOWEVER THE EC SOLUTION WOULD HINT A FEW SHOWERS NEAR THE ID-NV BORDER FRIDAY AFTERNOON. THUS HAVE LEFT FORECAST DRY FRIDAY SINCE MODELS ARE NOT CONSISTENT. NEXT WEEKEND MODELS SHOWING BROAD TROF ACROSS NORTHERN NEVADA. AS LOW PRESSURE DEVELOPS OFF THE COAST OF BRITISH COLUMBIA...EXPECT MAINLY DRY CONDITIONS...BUT BREEZY. && .AVIATION...EXPECT VFR CONDITIONS OVER THE NEXT 24 HOURS AT ALL TAF SITES. HOWEVER SHOWERS AND THUNDERSTORMS AT KWMC AND KEKO THIS EVENING. LESSER CHANCES AT KELY NEAR 20 PERCENT AND DO NOT EXPECT ANY STORMS AT KTPH. && .FIRE WEATHER...LOW PRESSURE WILL DRIFT OVER NEVADA THROUGH TUESDAY EVENING, WITH SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING. EXPECT LAL OF 4, WITH MOST CONVECTION FAVORING THE TYPICAL AFTERNOON/EVENING HOURS. THAT SAID, INSTABILITY WILL BE SUFFICIENT FOR NOCTURNAL THUNDERSTORMS IN PORTIONS OF EASTERN NEVADA TONIGHT. STRONGEST STORMS WILL PRODUCE SMALL HAIL AND ERRATIC OUTFLOW WINDS TO 50 MPH. TUESDAY...LOW PRESSURE SYSTEM MEANDERS DIRECTLY OVER NEVADA, PRODUCING MORE SCATTERED THUNDERSTORMS, WITH LAL 4, PRIMARILY OVER FWZ 469, 470 AND 455. STORMS WILL MOVE SLOWLY, INCREASING THE CHANCE OF WETTING RAINS, AND MINIMIZING THE THREAT OF DRY LIGHTNING STRIKES. WINDS WILL BE LIGHT OUTSIDE OF CONVECTION THROUGH TUESDAY. WEDNESDAY...BUILDING HIGH PRESSURE WILL PROVIDE DRY WEATHER AND WARMER TEMPERATURES, WITH LIGHT WINDS AND LOWER MIN RH. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 99/87/87/99
Hazardous weather outlook, Aug 25, 3:33 AM PDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 333 AM PDT MON AUG 25 2014 NVZ031-260100- NORTHERN ELKO COUNTY- 333 AM PDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE FROM THE PACIFIC NORTHWEST WILL PUSH INTO NORTHERN NEVADA TODAY. THIS SYSTEM WILL DESTABILIZE THE ATMOSPHERE ALLOWING FOR THUNDERSTORMS TO DEVELOP BY NOON ACROSS NORTHEASTERN NEVADA. MOST THUNDERSTORMS WILL BE GARDEN VARIETY...BUT A FEW STORMS COULD BECOME STRONG...WITH GUSTY WINDS AND SMALL HAIL BEING THE BIGGEST THREAT. THE HIGHEST PROBABILITY OF STRONG STORMS WILL BE ACROSS NORTHERN ELKO COUNTY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Aug 25, 2:22 PM PDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 222 PM PDT MON AUG 25 2014 NVZ030-252200- HUMBOLDT COUNTY NV- 222 PM PDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMBOLDT COUNTY UNTIL 300 PM PDT... AT 218 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF KINGS RIVER VALLEY...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LARGE AMOUNTS OF HAIL MAY COVER ROADWAYS. * LOCATIONS IMPACTED INCLUDE... KINGS RIVER VALLEY... THACKER PASS... STATE HIGHWAY 293... RURAL CENTRAL HUMBOLDT COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4165 11784 4152 11815 4174 11826 4183 11805 TIME...MOT...LOC 2121Z 331DEG 19KT 4171 11810 TURNER
Special weather statement, Aug 25, 3:48 PM PDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 348 PM PDT MON AUG 25 2014 NVZ036-252315- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- 348 PM PDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANDER AND NORTHWESTERN EUREKA COUNTIES UNTIL 415 PM PDT... AT 344 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRESCENT VALLEY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CRESCENT VALLEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4063 11648 4042 11625 4038 11664 4043 11670 TIME...MOT...LOC 2248Z 239DEG 13KT 4044 11657 JRM
Special weather statement, Aug 25, 4:44 PM PDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 444 PM PDT MON AUG 25 2014 NVZ036-038-260015- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST ELKO COUNTY NV- 444 PM PDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND CENTRAL ELKO COUNTIES UNTIL 515 PM PDT... AT 443 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PALISADE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CARLIN AND EMIGRANT MINE... INTERSTATE 80 NEAR CARLIN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4082 11607 4060 11586 4053 11620 4061 11631 TIME...MOT...LOC 2344Z 235DEG 9KT 4060 11616 JRM
Special weather statement, Aug 25, 5:03 PM PDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
503 PM PDT MON AUG 25 2014
NVZ031-260100-
NORTHERN ELKO COUNTY NV-
503 PM PDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
600 PM PDT...
AT 500 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CONTACT...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
BRIEF HEAVY RAIN...AND DIME SIZED HAIL.
* LOCATIONS IMPACTED INCLUDE...
JACKPOT...US HIGHWAY 93...
&&
LAT...LON 4197 11403 4176 11404 4163 11480 4179 11493
4201 11467 4200 11405
TIME...MOT...LOC 0003Z 239DEG 32KT 4176 11476
BBThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:03 PM PDT | Special Weather Statement | LKN | 57 min | |
| Aug 25, 5:07 PM PDT | Special Weather Statement | LKN | Eureka | 53 min |
| Aug 25, 5:13 PM PDT | Special Weather Statement | LKN | Lander | 62 min |
| Aug 25, 5:31 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 59 min |
| Aug 25, 5:33 PM PDT | Special Weather Statement | LKN | Elko | 57 min |
| Aug 25, 5:43 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 47 min |
| Aug 25, 5:56 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 64 min |
| Aug 25, 6:12 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 25, 6:24 PM PDT | Special Weather Statement | LKN | Eureka | 36 min |
| Aug 25, 6:29 PM PDT | Special Weather Statement | LKN | 31 min | |
| Aug 26, 12:01 PM PDT | Special Weather Statement | LKN | White Pine | 29 min |
| Aug 26, 12:21 PM PDT | Special Weather Statement | LKN | 39 min | |
| Aug 26, 12:22 PM PDT | Flash Flood Warning | LKN | Nye, White Pine | 3 hr |
| Aug 26, 12:40 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 26, 12:45 PM PDT | Special Weather Statement | LKN | White Pine | 45 min |
| Aug 26, 1:22 PM PDT | Special Weather Statement | LKN | 38 min | |
| Aug 26, 2:43 PM PDT | Special Weather Statement | LKN | 32 min | |
| Aug 26, 3:22 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 26, 3:54 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 26, 3:56 PM PDT | Special Weather Statement | LKN | 19 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.